Sur l'accessibilité acylindrique des groupes de présentation finie
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1215-1224.

Let G be a group and τ a G-tree. In this paper, we assume that G does not split as an amalgam G=A* C B or HNN G=A* C over a group C which stabilizes a segment of length greater than k in τ(k2); if τ does not contain a proper invariant subtree, we prove that the number of vertices of τ/G is bounded by 12kT, where T measures the complexity of a presentation of G.

Soit G un groupe et τ un G-arbre. Dans cet article, nous supposons que G ne se scinde pas comme amalgame G=A* C B, ou HNN extension G=A* C au-dessus d’un groupe C qui stabilise un segment de longueur k dans τ(k2); si de plus τ ne contient pas de sous-arbre G-invariant, nous montrons que le nombre de sommets de τ/G est majoré par 12kT, où T mesure la complexité d’une présentation de G.

@article{AIF_1999__49_4_1215_0,
     author = {Delzant, Thomas},
     title = {Sur l'accessibilit\'e acylindrique des groupes de pr\'esentation finie},
     journal = {Annales de l'Institut Fourier},
     pages = {1215--1224},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     doi = {10.5802/aif.1714},
     mrnumber = {2000j:20043},
     zbl = {0999.20017},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1714/}
}
TY  - JOUR
TI  - Sur l'accessibilité acylindrique des groupes de présentation finie
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1215
EP  - 1224
VL  - 49
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1714/
UR  - https://www.ams.org/mathscinet-getitem?mr=2000j:20043
UR  - https://zbmath.org/?q=an%3A0999.20017
UR  - https://doi.org/10.5802/aif.1714
DO  - 10.5802/aif.1714
LA  - fr
ID  - AIF_1999__49_4_1215_0
ER  - 
%0 Journal Article
%T Sur l'accessibilité acylindrique des groupes de présentation finie
%J Annales de l'Institut Fourier
%D 1999
%P 1215-1224
%V 49
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1714
%R 10.5802/aif.1714
%G fr
%F AIF_1999__49_4_1215_0
Delzant, Thomas. Sur l'accessibilité acylindrique des groupes de présentation finie. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1215-1224. doi : 10.5802/aif.1714. https://aif.centre-mersenne.org/articles/10.5802/aif.1714/

[BF] M. Bestvina, M. Feighn, Bounding the complexity of simplicial group actions on trees, Inv. Math., 103 (1991), 449-469. | MR | Zbl

[De1] T. Delzant, Décomposition d'un groupe en produit libre ou somme amalgamée, Crelle J., 470 (1996), 153-180. | MR | Zbl

[De2] T. Delzant, L'image d'un groupe dans un groupe hyperbolique, Com. Math. Helv., 70 (1995), 267-284. | MR | Zbl

[DP] T. Delzant, L. Potyagaïlo, Accessibilité hiérarchique des groupes de présentation finie, preprint, 1998. | Zbl

[DD] W. Dicks, M.J. Dunwoody, Group acting on graphs, Cambridge Studies in Adv. Math., 17, Cambridge (1989). | MR | Zbl

[Du] M.J. Dunwoody, The accessibility of finitely presented groups, Inv. Math., 81 (1985), 449-457. | MR | Zbl

[Ha] A. Haefliger, Complex of groups and orbihedra, in ʻGroup theory from a geometric point of viewʼ, E. Ghys, A. Haefliger A. Verjovski eds., World Scientific, 1991.

[S] Z. Sela, Acylindrical accessibility, Inv. Math., 129 (1997), 527-565. | MR | Zbl

[Se] J.-P. Serre, SL2, arbres et amalgames, Astérisque, 46 (1977). | MR | Zbl

Cited by Sources: